Some Korovkin type results via power series method in modular spaces
dc.authorid | 0000-0003-2522-6092 | |
dc.contributor.author | Yurdakadim, Tuğba | |
dc.date.accessioned | 2019-07-17T13:15:14Z | |
dc.date.available | 2019-07-17T13:15:14Z | |
dc.date.issued | 2016 | en_US |
dc.department | Hitit Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümü | |
dc.description | research | |
dc.description.abstract | Abstract. In this paper, we obtain a Korovkin type approximation result for a sequence of positive linear operators deÖned on modular spaces with the use of power series method . We also provide an example which satisfies our theorem. | |
dc.identifier.citation | Yurdakadim, T. (2016). Some Korovkin type results via power series method in modular spaces. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, 65(2), 65-70. | |
dc.identifier.doi | 10.1501/Commua1_0000000760 | |
dc.identifier.endpage | 76 | en_US |
dc.identifier.issn | 1303-5991 | |
dc.identifier.issue | 2 | en_US |
dc.identifier.startpage | 65 | en_US |
dc.identifier.uri | https://hdl.handle.net/11491/3655 | |
dc.identifier.volume | 65 | en_US |
dc.identifier.wosquality | N/A | |
dc.indekslendigikaynak | Web of Science | |
dc.indekslendigikaynak | TR-Dizin | |
dc.language.iso | en | |
dc.publisher | Ankara University | |
dc.relation.ispartof | Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics | |
dc.relation.publicationcategory | Makale - Ulusal Hakemli Dergi - Kurum Öğretim Elemanı | |
dc.rights | info:eu-repo/semantics/openAccess | |
dc.subject | [Belirlenecek] | en_US |
dc.title | Some Korovkin type results via power series method in modular spaces | |
dc.type | Article |
Dosyalar
Orijinal paket
1 - 1 / 1
Yükleniyor...
- İsim:
- yurdakadimtugbaa.pdf
- Boyut:
- 195.77 KB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Tam Metin / Full Text